Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surfaces generated by conics cutting a twisted quartic curve and an axis in the plane of the conic


Author: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 12 (1906), 383-387
DOI: https://doi.org/10.1090/S0002-9904-1906-01355-6
MathSciNet review: 1558357
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1906-01355-6

American Mathematical Society